# SDR ASAA2017022619943

- Difficulty date: February 26, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 34,782 hours, 10,534 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 5160
- Condition: Failed
- Location: Lt A/C Pack
- Part time: 43,210 hours, 25,449 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP ILLUMINATED ON RECALL. CLEARS ON MASTER CAUTION RESET. ACFT GROUNDED.   CONFIRMED DEFECT - BITE OF LEFT AND RIGHT PACK/ZONE TEMP CONTROLLERS IAW FIM 21-62 TASK 801. SHOWED FAULT FOR CONTROL CABIN TRIM AIR VALVE LOGGED ON BOTH RIGHT (PRIMARY) AND LEFT (BACKUP) CONTROLLERS AND VERIFY TEST CONFIRMED FAULT. CYCLED V143 TRIM AIR VALVE MANUALLY AND TESTED AGAIN - VERIFY TEST HAD SAME RESULT ON BOTH CONTROLLERS. REMOVED, REPLACED, AND TESTED V143 CONTROL CABIN TRIM AIR VALVE IAW AMM 21-61-21-000-801 / AMM 21-61-21-400-801 - ALL TESTS PASS, NO LEAKS NOTED.
